Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

Anxiety out of nowhere while on meds - Zoloft/Sertaline

Just curious if this has happened to anyone else before. I am currently on 150mg of Sertaline a day. I went back on it almost a year ago. All of a sudden about 4 days ago my anxiety came back out of nowhere, I feel "cloudy" in the head and am super sleepy. All of my symptoms are like the side effects when I first went back on the medicine last year. I haven't missed any doses or anything. Any idea why I would be feeling like this all of a sudden?
1 Responses
370181 tn?1428180348
Unfortunately, sometimes meds just stop working for some of us and there are a number of theories out there as to why it happens. You need to speak with your prescribing doctor and let him/her know that you're having break-through anxiety attacks. With Zoloft, you can go up to the maximum of 200mg a day, but do NOT do this without talking with your doctor!!!!! I can't emphasize THAT loudly enough.

I wish I could have given you a more definitive answer, but it sounds like you need your meds tweaked and regardless of what I say, only your doctor is going to be able to help you out there. Just know that this is NOT unheard of...........it's actually quite common.
See your doctor as soon as you can and please TRY not to stress out about this. It's fixable.
Wishing you the best
RubyWitch

Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?